Repository logo
 
Loading...
Thumbnail Image
Publication

The C0 general density theorem for geodesic flows

Use this identifier to reference this record.
Name:Description:Size:Format: 
CRASP2.pdf280.05 KBAdobe PDF Download

Advisor(s)

Abstract(s)

Given a closed Riemannian manifold, we prove the C0-general density theorem for continuous geodesic flows. More precisely, we prove that there exists a residual (in the C0-sense) subset of the continuous geodesic flows such that, in that residual subset, the geodesic flow exhibits dense closed orbits.

Description

Keywords

Citation

Mário Bessa, Maria Joana Torres, The C0 general density theorem for geodesic flows, Comptes Rendus Mathematique, 353, 6, 2015, Pages 545-549

Research Projects

Organizational Units

Journal Issue